# SDR HALA2010090800420

- Difficulty date: September 8, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 30,482 hours, 5,733 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Rt Side
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT SIDE DRAG ANGLE, VERIFIED BY EDDY CURRENT. REPAIR IN WORK.   TRIMMED OUT CRACKED AREA IAW SRM 53-30-01-2R-1.  REPAIR 1. REPAIRED IAW HAL M105 FILE NR 489022.
